You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Invariant of Dichromatic Links
Jim Hoste and Jósef H. Przytycki
Proceedings of the American Mathematical Society
Vol. 105, No. 4 (Apr., 1989), pp. 1003-1007
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047066
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We define a new polynomial invariant for a special class of dichromatic links. This polynomial generalizes the Jones polynomial.
Proceedings of the American Mathematical Society © 1989 American Mathematical Society